im 16 and recently used a product containing 7.5%benzocaine ( bout 2 months ago) for 2 weeks i could not get an erection (when i used it while masterbating to see if it worked i cummed a lot and it hurt) i can get an erection now but really dont feel the difference but there is really no feeling on the top side of my shaft i mean i can feel heat and touch and pain but i do not feel the same pleasure i used to. my orgasm vary to feeling either really good or really ******. the base of my penis feels like it has a headache its that kinda of pain i do not feel like i will be able to have sex and the tissue just under my shaft skin feels numbish. is this mental can the mind cause this or is there actually a permanent nerve damage problem PLEASE HELP IM SO STRESSED AND DEPRESSED. i find it hard to sleep as well.
Hi Mike, O'boy, so you now have a big problem, 2 things one is off to the doctor and he/she will give you a tearing off for trying something you should not have tried, second is to just take a complete break form your JT and forget about for some time, like 8 weeks as this may reboot your system, but I think its a sucket and see thing, have you tried googling the product you were using to see if you can get any help that way, and from the company that made it.
IVe googled everything from the product to its ingredients I've been to a doctor but he's only a pediatrician and he thinks it might be mental. There is no link to ED TO the product but there are a couple of stories of numbing that doesn't go away from using benzocaine condoms. It's nt the entire penis that feels numb to me though it's the upper shaft and base when I get an erection it does not feel hard it feels soft and I'm not as horny as I used to be either
Hi Mike, the forst thing doctors say,1 its anxiety, 2 its in your head, 3 or your trying to hard, there abour as standard as doctors can get.
So ok see if these can help youin getting you back hard again, firts is Tribulus, this will boost your testosterone, and your libido and give your energy a lift, and it takes around 8 weeks to get to full power, you could try some erection tea, this is Green tea with Ginger honey and lemon, drink a couple of cups early evening and see if this helps, the Green tea will help your blood and the Ginger will help relax your viens which will help blood flow, then theres Garlic whole head of cloves chopped very finend kept in olive oil, take 3 small spoonfuls 3 times a day, and the last one is Cayenne, you mix this with tomato paste and olive oil to a heat you can stand, take 3 as Garlic, and wash these down with water and just take for 5 days out of 7 on alternate days, now you can google these for more info, but they do work.
Thank you for the advice I will definitely try this. Just one more question recently when I managedx to become erect my penis did not feel like I was erect like there was that flexing feeling and it felt losse at the base. So when I'm hard my penis to me feels soft. Is this a normal feeling. And I would like to personally thank you for your help and responding to me as I have been able to find no awnsers or solution. So I would really like to thank you.
OK Mike, look all I can advise is what I know works as its worked for me, these should help get you more erect, or back to the way you was, but once your on these do take a break every so offen, this is so you body gets a break form them and they work better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.